# SDR SIMA20140609001

- Difficulty date: June 9, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,921 hours, 31,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND A CRACK ON NLG BAY UPPER DECK AT UPLOCK BOX SUPPORT RT SIDE AFT OF BRACE.  ACFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION.  INSTALLED FILLER & DOUBLER REPAIR ON NLG BAY UPPER DECK IAW ERS-EM-53MR-509.  REPAIR FILLER & DOUBLER MATERIAL 2024T3 040.  ACFT WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION.
